Next Article in Journal
The Study Mapping for Directed Space-Like and Time-Like in Minkowski 3-Space R13
Previous Article in Journal
Robust Control of a Spatial Robot Using Sliding Modes
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2002, 7(3), 229-234; doi:10.3390/mca7030229

The Harnack Inequalities for Nonnegative Solutions of an Elliptic and Ultra-Hyperbolic Equation

Ankara University, Faculty of Science, Department of Mathematics, 06100 Ankara, Turkey
*
Author to whom correspondence should be addressed.
Published: 1 December 2002
Download PDF [309 KB, uploaded 1 April 2016]

Abstract

In this study, in means of the Harnack inequalities of the harmonic functions, some Harnack type inequalities are given for the solutions of GASPT equation with singular coefficients and for two expanded equations of it.
Keywords: Harnack inequality; harmonic functions; GASPT equation Harnack inequality; harmonic functions; GASPT equation
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Özalp, N.; Taşdelen, F. The Harnack Inequalities for Nonnegative Solutions of an Elliptic and Ultra-Hyperbolic Equation. Math. Comput. Appl. 2002, 7, 229-234.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top